Two positive solutions for a nonlinear parameter-depending algebraic system

TitleTwo positive solutions for a nonlinear parameter-depending algebraic system
Publication TypeJournal Article
Year of Publication2021
AuthorsCandito, P, D’Aguì, G, Livrea, R
JournalDolomites Research Notes on Approximation
Volume14
Issue2
Pagination10-17
Date Published04/2021
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
Abstract

The existence of two positive solutions for a nonlinear parameter-depending algebraic system is investigated. The main tools are a finite dimensional version of a two critical point theorem and a recent weak-strong discrete maximum principle.

URLhttps://drna.padovauniversitypress.it/2021/2/3
DOI10.14658/pupj-phrg-2021-2-3